# SDR USAA2013092700008

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 59,623 hours, 39,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 12C EMERGENCY EXIT SIGN BROKEN OFF ON BOTTOM OF SEAT SIDE.  MX REATTACHED EXIT SIGN AT ROW 12C.  CHECKS GOOD IAW AMM 33-50-00.
